MAUDE Adverse Event Report: ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD Pride Mobility Products; Wheelchair, Powered

ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD Pride Mobility Products; Wheelchair, Powered
Model Number Jazzy Carbon
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer's wife alleges her husband was allegedly going up a slope and the chair allegedly tipped backwards.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Our research shows the chair was used to climb a slope well outside what it's rated for and unfortunately the tip over occurred.Updated production date.

Brand Name
Pride Mobility Products
Common Device Name
Wheelchair, Powered
Manufacturer (Section D)
ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD
add.: no.196 industry road, he
dongyang, zhejiang
CH 
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
maggie lyu
no.196 industry road, hengdian movie zone,
dongyang, zhejiang 
CH  
MDR Report Key23083749
Report Number2530130-2025-00984
Device Sequence Number4749132
Product Code ITI
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJazzy Carbon
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown